# SDR IPXA09655543

- Difficulty date: April 12, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MCD FLOOR PANEL DAMAGED.  DAMAGE IS LOCATED AT MCD POS 11.  MAJOR REPAIR.  REMOVED FLOOR PANEL FROM MCD POS 11 FOR REPLACEMENT.  FABBED FLOOR PANEL IAW EO B767-5320-9693B THROUGH STEP 6.  INSPECTED, INSTALLED FLOOR PANEL IAW EO B767-5320-9693, EO COMPLETED THROUGH STEP 12.
